# SDR DALA2020041502257

- Difficulty date: April 15, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 2 AT FR 36, REPAIRED FRONT SPAR VERTICAL STRINGER AT POSITION 2 ZONE 1 (INB SIDE) Y765 AT FR 36 ASPER PRI ER/A 585863-14 AD REV 0 THRU REV 2 AND ER/A 585863-14AD REV ORIGINAL
